# SDR C2XA07RI098

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 1145163
- Aircraft time: 19,594 hours, 14,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3035 - EWR - CREW REPORTED 3 AFT EMERGENCY LIGHT STRIPS INOPERATIVE.  EWR MX FOUND BROKEN WIRE AT EMERGENCY LIGHT NR 8.  ME REPAIRED WIRING AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
